Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 638978, 8 pages
http://dx.doi.org/10.1155/2015/638978
Review Article

Evolution of Black-Box Models Based on Volterra Series

Department of Electrical Circuits, Federal University of Juiz de Fora, Campus Universitario, Rua Jose Lourenco Kelmer, s/n, 36030-900 Juiz de Fora, MG, Brazil

Received 26 September 2014; Revised 18 December 2014; Accepted 18 December 2014

Academic Editor: Zhiwei Gao

Copyright © 2015 Daniel D. Silveira et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.